# SDR ASAA2024050749757

- Difficulty date: May 7, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 737b-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS AREAS OF CORROSION FROM STA 737B TO STA 787. GROUNDED - YES. REMOVED CORROSION FOUND OUT LIMITS IAW B737-800 SRM 53-00-53-1A-2 & REPAIRED TRANSITION IAW B737-800 SRM 5300-53-2R-5W=1" O=.040" R=0" L=130" D=.040".
